Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Surgery in $M \times N$ with $\pi _1 M \ne 1$

Author: Robert Williamson
Journal: Bull. Amer. Math. Soc. 75 (1969), 582-585
MathSciNet review: 0243538
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John Milnor, On simply connected 4-manifolds, Symposium internacional de topología algebraica International symposi um on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 122–128. MR 0103472
  • 2. C. T. C. Wall, Surgery of non-simply-connected manifolds, Ann. of Math. (2) 84 (1966), 217–276. MR 0212827
  • 3. Sylvain Cappell, Andrew Ranicki, and Jonathan Rosenberg, C. T. C. Wall’s contributions to the topology of manifolds, Surveys on surgery theory, Vol. 1, Ann. of Math. Stud., vol. 145, Princeton Univ. Press, Princeton, NJ, 2000, pp. 3–15. MR 1747526

Additional Information